I’d like to first say thank you for all the forum posts you make. I was diagnosed with cervical cancer 3B and when I was researching what I was up against, I found most of my experience related information here.
So, from the bottom of my heart - Thank You for posting and your honesty.
I will apologize in advance as I am planning to be as active on here as possible, in hopes that i can continue to help others when they’re doing there searching lol. Soooo sorry! Lol
That being said - it’s time for the gross part of my post.
I’ve completed one round of chemo (cisplatin) and 5 rounds of rad. On day 6, there was a vaginal discharge that hasn’t stopped.
Although the colour is yellow, there’s no adverse odour. Just discharge. In my head, I’ve decided that it’s my body trying to expel my tumor (although I’m more than likely wrong).
Has anyone else had a similar happening so soon after radiation begins?